Doctor insights on:
Will Methotrexate Make Me Gain Weight
Methotrexate was originally used in the early 1950's as a treatment for cancer but was also found to be effective in many other diseases including rheumatoid arthritis and psoriasis. It has anti inflammatory and immunosuppressive properties which make it an excellent first line therapy for RA ...Read more
What can cause a 8yr/old gain 23 pounds in 16 months? Ped said from methotrexate and remacide rheumo said it's not and not normal weight gain
My 6yr old has put on a lot of weight since been on methotrexate due to jia can this med cause weight gain?
Typically not: Weight gain is not a typical side effect of methotrexate. When it occurs in sjögren's, i would look at other rx being used such as steroids as a possible cause. Also, with any chronic disease, if the patient doesn't feel well, there is often a reduction in overall activity which leads to weight gain. ...Read moreSee 1 more doctor answer
I've been taking Methotrexate and I'm on a study drug for my Psoriatic Arthritis, I think the study drug is Humira, can Humira cause weight gain?
What to expect while on methotrexate for lupus? Lots of nausea that day? Also I heart it causes fatigue at first? Any weight gain?
Some: No weight gain with Methotrexate but nausea and fatigue can occur in a minority of patients. If they do occur, tell your doctor as the symptoms might be timing or dose related and adjustments can be made. Do not be discouraged. Your doctor is thinking of medicines to aggressively control your condition. ...Read more
Child gained 24pounds since started methotrexate 16 months ago she was average and now really chunky eating habits same is this normal side effect?
See Your Doctor Now: Neither your child's age nor reason for taking Methotrexate is known however weight loss is usually seen. It is apparent your child's illness is serious & chronic based on the need for Methotrexate which can cause liver/kidney toxicity & lead to fluid retention/weight gain. Your child's diet/activity level must also be evaluated. See your doctor now for thorough exam & referral to Nutritionist. ...Read moreSee 1 more doctor answer
I didn't start humira yet, am still on methotrexate but am loosing weight... What could be the reason of this weight loss?
Not usually: But always possible! Check with your Rheumatologist! Good luck Dr Z ...Read more
- Talk to a doctor live online for free
- Will loestrin 24 fe make me gain weight
- Will fish oil make me gain weight
- Will eating a bunch of bananas make me gain weight
- Ask a doctor a question free online
- Will prenatal vitamins make me gain weight
- Will protein shakes make me gain weight
- Will lo estrin 24 make me gain weight
- Will protein powder make me gain weight
- Talk to an oncologist and hematologist online for free